# SDR 08022005B

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: 136MJ
- Aircraft time: 20,533 hours, 31,393 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 130610000613
- Condition: Stuck
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT ROTATION SPEED (100 KIAS) CONTROL COLUMN WAS TEMPORARILY STUCK UNTIL EXTREME BACK PRESSURE WAS APPLIED.  CONTROL COLUMN THEN MOVED RAPIDLY AFT AND A/C JUMPED OFF RUNWAY.  IN FLIGHT A/C ELEVATOR TRIM VERY SLOWLY MOVED TO NOSE UP, REQUIRING APPROX 1/2 UNIT CHANGE NOSE DOWN EVERY 1-2 MINUTES.  FLIGHT CONTROLS DON'T SEEM TO BIND ON SUBSEQUENT GROUND CHECKS.
